MathSciNet Relay Station
MathSciNet bibliographic data
MR2494922 (2010c:39011) 39A23
Elsayed, E. M. On the solutions of higher order rational system of recursive sequences. Math. Balkanica (N.S.) 22 (2008), no. 3-4, 287–296.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement